Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Waring problem with Dickson polynomials in finite fields
HTML articles powered by AMS MathViewer

by Alina Ostafe and Igor E. Shparlinski PDF
Proc. Amer. Math. Soc. 139 (2011), 3815-3820 Request permission

Abstract:

We improve recent results of D. Gomez and A. Winterhof on the Waring problem with Dickson polynomials in finite fields. Our approach is based on recent advances in arithmetic combinatorics in arbitrary finite fields due to A. Glibichuk and M. Rudnev.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11T06, 11T30
  • Retrieve articles in all journals with MSC (2010): 11T06, 11T30
Additional Information
  • Alina Ostafe
  • Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057, Zürich, Switzerland
  • MR Author ID: 884181
  • Email: alina.ostafe@math.uzh.ch
  • Igor E. Shparlinski
  • Affiliation: Department of Computing, Macquarie University, Sydney, NSW 2109, Australia
  • MR Author ID: 192194
  • Email: igor.shparlinski@mq.edu.au
  • Received by editor(s): September 12, 2010
  • Published electronically: March 11, 2011
  • Additional Notes: During the preparation of this paper, the first author was supported in part by SNF Grant 121874 (Switzerland) and the second author by ARC Grant DP1092835 (Australia) and by NRF Grant CRP2-2007-03 (Singapore)
  • Communicated by: Matthew A. Papanikolas
  • © Copyright 2011 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 3815-3820
  • MSC (2010): Primary 11T06, 11T30
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10843-8
  • MathSciNet review: 2823028